# SDR AWXA0000132

- Difficulty date: March 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6552241
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER SKIN IN CUTOUT OF LT WING L/E AT NR 1 SLAT I/B  AUX TRACK CUTOUT.  CUT OUT DAMAGED AREA IAW ER 15-5721-00019 JS3, HFEC IAW 737NDTM PT 6 737 SRM 51-00-00.  NO CRACKS NOTED AROUND CUTOUT.  FABRICATED REPAIR DOUBLER AND FILLER FROM (2024 T3 .040 R700680).  INSTALLED REPAIR PARTS IAW ER 15-5 721-0009-JS3 AND 737 SRM 51-30-2.
